# SDR HNAA2024030400169

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 44,146 hours, 41,006 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AT 10000 FEET AUTO PRESSURIZATION FAIL ALL INDICATIONS DASHED OUT. C/W FLT CREW PROCEDURES.  PRESS CONTROL AUTO AND MANUAL DFRL  01MAR24  06:46  BGR CREW RTF DUE TO UNABLE TO CONTROL PRESSURIZATION DUE TO INDICATIONS DASHED.  FACT  01MAR24  10:49  PHL PERFORMED OPS CHECK IN AUTO/MAN MODE IAW AMM 21-31-00 OPS CHECK GOOD AIRCRAFT OK FOR SERVICE AT THIS TIME. CLEAR MEL 21-12-03
